RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 6, Pages 854–861 (Mi mz1008)  

This article is cited in 5 scientific papers (total in 5 papers)

On the Determination of Free Evolution in the Lax–Phillips Scattering Scheme for Second-Order Operator-Differential Equations

S. A. Kuzhel

Institute of Mathematics, Ukrainian National Academy of Sciences

Abstract: The paper presents some necessary and sufficient conditions on abstract positive self-adjoint operators $L$ under which the operator-differential equation $u_{tt}=-Lu$ determines a free evolution in the Lax–Phillips scattering scheme.

DOI: https://doi.org/10.4213/mzm1008

Full text: PDF file (201 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:6, 724–729

Bibliographic databases:

UDC: 517.432
Received: 12.07.1999

Citation: S. A. Kuzhel, “On the Determination of Free Evolution in the Lax–Phillips Scattering Scheme for Second-Order Operator-Differential Equations”, Mat. Zametki, 68:6 (2000), 854–861; Math. Notes, 68:6 (2000), 724–729

Citation in format AMSBIB
\Bibitem{Kuz00}
\by S.~A.~Kuzhel
\paper On the Determination of Free Evolution in the Lax--Phillips Scattering Scheme for Second-Order Operator-Differential Equations
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 6
\pages 854--861
\mathnet{http://mi.mathnet.ru/mz1008}
\crossref{https://doi.org/10.4213/mzm1008}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1835184}
\zmath{https://zbmath.org/?q=an:1011.47010}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 6
\pages 724--729
\crossref{https://doi.org/10.1023/A:1026604515376}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166684000024}


Linking options:
  • http://mi.mathnet.ru/eng/mz1008
  • https://doi.org/10.4213/mzm1008
  • http://mi.mathnet.ru/eng/mz/v68/i6/p854

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kuzhel, S, “The Lax-Phillips scattering approach and singular perturbations of Schrodinger operator homogeneous with respect to scaling transformations”, Journal of Mathematics of Kyoto University, 45:2 (2005), 265  crossref  mathscinet  zmath  isi  scopus
    2. Hassi, S, “On symmetries in the theory of finite rank singular perturbations”, Journal of Functional Analysis, 256:3 (2009), 777  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Albeverio S., Kuzhel S., “On Elements of the Lax-Phillips Scattering Scheme for Pt-Symmetric Operators”, J. Phys. A-Math. Theor., 45:44, SI (2012), 444001  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    4. Cojuhari P.A., Kuzhel S., “Lax-Phillips Scattering Theory for Pt-Symmetric Rho-Perturbed Operators”, J. Math. Phys., 53:7 (2012), 073514  crossref  mathscinet  zmath  adsnasa  isi  scopus
    5. Cojuhari P.A., Grod A., Kuzhel S., “On the S-Matrix of Schrodinger Operators With Non-Symmetric Zero-Range Potentials”, J. Phys. A-Math. Theor., 47:31 (2014), 315201  crossref  mathscinet  zmath  adsnasa  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:160
    Full text:85
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020